By Topic

Comments on "Adaptive controller designs for robot manipulator systems using Lyapunov direct method"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Y. Chen ; Syracuse University, Syracuse, NY, USA

The asymptotic stability result claimed in the paper is modified. Ihe proof shown there is also improved.

Published in:

IEEE Transactions on Automatic Control  (Volume:32 ,  Issue: 2 )